MathSciNet Relay Station
MathSciNet bibliographic data
MR551295 65L05 (34A50 68C25)
Werschulz, Arthur G. Computational complexity of one-step methods for systems of differential equations. Math. Comp. 34 (1980), no. 149, 155–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement